# SDR AALA202505080888

- Difficulty date: May 5, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 67,534 hours, 39,517 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 740119H
- Condition: Overheated
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CRUISE GOT ELECTRICAL GEN 1 FAULT. DECESION MADE TO DIVERT TO CANCUN AND EMERGENCY WAS DECLARED AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED #1 IDG IAW AMM 24-21-51.
